# SDR SCNA97061

- Difficulty date: March 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48295
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 41600015
- Condition: Dirty
- Location: Aft Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, THERE WAS AN ELECTRICAL SMOKE SMELL IN THE AFT GALLEY.  TURNED GALLEY POWER OFF AND SMELL WENT AWAY.  FOUND NUMBER 7 COFFEE MAKER BASE DIRTY, CLEANED BASE AND OPS CHECKED GOOD.
